# SDR SIMA20201101004

- Difficulty date: November 1, 2020
- Submitted: November 2, 2020
- Operation: Air carrier
- Aircraft: N922AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500906
- Aircraft time: 37,667 hours, 32,632 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Condition: Cracked
- Location: Frames 18-20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR REINFORCEMENT FRAME BRACKET IS CRACKED BETWEEN FR 18-20, STGR 3L. C/A: REMOVED AND REPLACED PASSENGER DOOR REINFORCEMENT FRAME BRACKET, IAW EMB 145 SRM 51-40-02.
